MathSciNet Relay Station
MathSciNet bibliographic data
MR2208048 (2007i:35202) 35Q53 (35B30 76B15)
Linares, Felipe; Milanés, Aniura Local and global well-posedness for the Ostrovsky equation. J. Differential Equations 222 (2006), no. 2, 325–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement